Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 20,     Number 3,     Fall 2012

 

AN EIGENVALUE PROBLEM FOR CURLCURL
OPERATORS
HONG-MING YIN

Abstract. In this paper, we consider an eigenvalue problem for a Curlcurl operator which arises from Maxwell's equations. We will discuss the spectrum of the inverse operator and the corresponding eigenspace. Particularly, we completely characterize the eigenspace corresponding to the principal eigen-value. Optimal regularity for eigenfunctions is also obtained. Moreover, we present some applications of the theory.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2012 Canadian Applied Mathematics Quarterly (CAMQ)